# SDR CALA9800355

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Galled
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STIFFENERS AT LEFT AND RIGHT SIDE OF NR 3 PYLON HAD ELONGATED HOLES AND WERE GALLED AT PAN SUPPORT RIB.  THE STIFFENERS WERE REMOVED IAW SRM 51-10-1.  NEW STIFFENERS WERE FABRICATED AND INSTALLED IAW SRM 51-10-00, 51-21-01, AND 51-10-1.
